MathSciNet Relay Station
MathSciNet bibliographic data
MR3012670 34B10 (26A42 34B18)
Goodrich, Christopher S. Nonlocal systems of BVPs with asymptotically sublinear boundary conditions. Appl. Anal. Discrete Math. 6 (2012), no. 2, 174–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement